Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/54640
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorPolovinkina, M. V.-
dc.contributor.authorPolovinkin, I. P.-
dc.date.accessioned2023-07-04T11:48:53Z-
dc.date.available2023-07-04T11:48:53Z-
dc.date.issued2022-
dc.identifier.citationPolovinkina, M.V. On the stability of stationary states in diffusion models in biology and humanities / M.V. Polovinkina, I.P. Polovinkin // Lobachevskii Journal of Mathematics. - 2022. - Vol.43, №6.-P. 1389-1400. - Doi: 10.1134/S1995080222090220 . - Refer.: p. 1399-1400.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/54640-
dc.description.abstractWe consider an initial-boundary value problem for the system of partial differential equations describing processes of growth and spread of substance in biology, sociology, economics and linguisticsru
dc.language.isoenru
dc.subjectmathematicru
dc.subjectmathematical analysisru
dc.subjectdiffusion modelru
dc.subjectinitial boundary value problemru
dc.subjectstationary solution (state)ru
dc.subjectstabilityru
dc.subjectsufficient stability conditionru
dc.titleOn the stability of stationary states in diffusion models in biology and humanitiesru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Polovinkina_Stability_22.pdf570.25 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.